# SDR SWAA2023010386759

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Boeing 737-8
- Aircraft serial: 60187
- Aircraft time: 218 hours, 123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS; R1 DOOR SLIDE REQUIRES REPOSITIONING IN CASE.<[01] REPOSITIONED PER MT# 825-PRD-01-01.
